# SDR SIMA200130303

- Difficulty date: October 25, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON THE FORWARD DIGITAL IN GALLEY AREA.  REMOVED CORROSION BY BLENDING IT OUT.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED REPAIR DOUBLER IAW EMB135 GST-3493/01 AND STANDARD SRM PRACTICES.  (M)
